# SDR ASOA201611291260

- Difficulty date: November 29, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 35,731 hours, 26,394 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: SH6670319963
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND THE SERVICE DOOR LOWER MOUNT ANGLE CORRODED.  REMOVED AND REPLACED THE MOUNT ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
